Skip to main content

Realized laplace transforms for pure-jump semimartingales

Publication ,  Journal Article
Todorov, V; Tauchen, G
Published in: Annals of Statistics
2012

We consider specification and inference for the stochastic scale of discretely-observed pure-jump semimartingales with locally stable Lévy densities in the setting where both the time span of the data set increases, and the mesh of the observation grid decreases. The estimation is based on constructing a nonparametric estimate for the empirical Laplace transform of the stochastic scale over a given interval of time by aggregating high-frequency increments of the observed process on that time interval into a statistic we call realized Laplace transform. The realized Laplace transform depends on the activity of the driving pure-jump martingale, and we consider both cases when the latter is known or has to be inferred from the data. © Institute of Mathematical Statistics, 2012.

Duke Scholars

Published In

Annals of Statistics

DOI

ISSN

0090-5364

Publication Date

2012

Volume

40

Issue

2

Start / End Page

1233 / 1262

Related Subject Headings

  • Statistics & Probability
  • 1403 Econometrics
  • 0104 Statistics
  • 0102 Applied Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Todorov, V., & Tauchen, G. (2012). Realized laplace transforms for pure-jump semimartingales. Annals of Statistics, 40(2), 1233–1262. https://doi.org/10.1214/12-AOS1006
Todorov, V., and G. Tauchen. “Realized laplace transforms for pure-jump semimartingales.” Annals of Statistics 40, no. 2 (2012): 1233–62. https://doi.org/10.1214/12-AOS1006.
Todorov V, Tauchen G. Realized laplace transforms for pure-jump semimartingales. Annals of Statistics. 2012;40(2):1233–62.
Todorov, V., and G. Tauchen. “Realized laplace transforms for pure-jump semimartingales.” Annals of Statistics, vol. 40, no. 2, 2012, pp. 1233–62. Scival, doi:10.1214/12-AOS1006.
Todorov V, Tauchen G. Realized laplace transforms for pure-jump semimartingales. Annals of Statistics. 2012;40(2):1233–1262.

Published In

Annals of Statistics

DOI

ISSN

0090-5364

Publication Date

2012

Volume

40

Issue

2

Start / End Page

1233 / 1262

Related Subject Headings

  • Statistics & Probability
  • 1403 Econometrics
  • 0104 Statistics
  • 0102 Applied Mathematics